# SDR DLM88001049

- Difficulty date: May 29, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 31,973 hours, 26,201 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rivet
- Condition: Sheared
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

A/C YAWED LT AND RT FOR SEVERAL CYCLES AT APPROX FL250 AND MACH .75 TO MACH .76.  INSPECTED RUDDER TAB HINGES AND SHEAR RIVETS ON RUDDER SHIMMY DAMPENER, CKS OK.  CHECKED FLT FAULTS NONE AND RAN RTS TEST, ALL GOOD.  NO TROUBLE FOUND.
